# SDR FDEA201203231076

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: T79511A53274005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR 75 & FR 76 LT SIDE SEAT TRACK 4L HAS CORROSION ON INSIDE OF SCALLOP & ON TOP.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 102.  REMOVED AND REPLACED DAMAGED SECTION OF SEAT TRACK IAW SRM 53-10-16 FIG 201.
